# SDR CA981013001

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) ON AUGUST 14, 1998, AIRCRAFT MADE A WHEELS UP LANDING.  PRIMARY CAUSE WAS PILOT DID NOT SELECT GEAR DOWN.  SINCE THEN, PILOTS HAVE REPORTED WARNING HORN DOES NOT GIVE WARNING UNTIL POWER IS REDUCED WELL BELOW TOUCH-DOWN POWER.  BEECH CALLS FOR WARNING HORN TO ACTIVATE WHEN ENGINE COMPRESSOR SPEED IS (N1)  AT OR BELOW 79 PERCENT.  IT IS RECOMMENDED THAT ALL OPERATORS OF THESE AIRCRAFT FLIGHT CHECK THE WARNING SYSTEM AND VERIFY THE AUDIBLE WARNING IS ADJUSTED TO A LEVEL THAT WOULD WARN THE PILOTS PRIOR TO TOUCH DOWN.
